Vol. 71, No. 2, 1977

Recent Issues
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Fixed point-theorems for mappings with a contractive iterate

Barada K. Ray and Billy E. Rhoades

Vol. 71 (1977), No. 2, 517–520
Abstract

Several fixed point theorems are proved for metric-space mappings which satisfy a contractive condition involving an iterate of the mapping, where the iterate depends on the point in the space.

Mathematical Subject Classification 2000
Primary: 54H25
Milestones
Received: 21 January 1977
Published: 1 August 1977
Authors
Barada K. Ray
Billy E. Rhoades